Anyone have headaches with Wellbutrin?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Nasha
Regular Member


Date Joined Dec 2007
Total Posts : 42
   Posted 7/24/2008 5:34 AM (GMT -7)   
I had developed really severe headaches recently, so, after reading about potential side effects which included headaches/increase of stroke risk, I decided to stop taking the Wellbutrin. It worked, the severity is greatly diminished---has anyone else had a similar reaction? 
 
fibro, PTSD, depression/anxiety, mitral valve prolapse, high blood pressure,
peripheral neuroma (3 surgeries on right wrist)
 
 
accupril, xanax, percocet, wellbutriun


getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40571
   Posted 7/24/2008 10:34 AM (GMT -7)   
Hi Nasha,

I use to take wellbutrin, but never experienced headaches. I hope that you let your doctor know that you stopped it. Have you had any relief from the headaches since you stopped?

Please keep us posted on how you are doing. And remember that we are here for you.

hugs, Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 7/24/2008 11:07 AM (GMT -7)   
Nasha,
How long were you one the Wellbutrin and at what dose if I may ask?  I know that each person reacts differently to the medications.
 
Let us know what is next for you .  Keep posting.
Hugs
Kitt
 

Kitt, Moderator: Anxiety, Panic & Depression 
*~*
http://www.healingwell.com/donate *~*
Not a mental health professional of any kind
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
Clickable Link: Anxiety-Panic Resources


Nasha
Regular Member


Date Joined Dec 2007
Total Posts : 42
   Posted 7/24/2008 12:05 PM (GMT -7)   
thanks Karen and Kitt,
I've been on Wellbutrin for a couple of years. I took 2 100 mg tabs in the morning, then 1 in the afternoon. The headaches have always been there, it was just the severity that was getting scary. I told my doctor, and he gave me prozac, which I'm not taking--it always made me more groggy (and with fibro and the other meds I take, it just wasn't working for me.).
fibro, PTSD, depression/anxiety, mitral valve prolapse, high blood pressure,
peripheral neuroma (3 surgeries on right wrist)
 
 
accupril, xanax, percocet, wellbutriun


getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40571
   Posted 7/24/2008 1:56 PM (GMT -7)   
Nasha,

Does the doctor know that you are stopping the meds? You might have to taper off.

I have fibromyalgia too. I take effexor for depression. It doesn't make you sleepy. It is like a cousin to wellbutrin.

Hugs, Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 1:00 PM (GMT -7)
There are a total of 2,732,185 posts in 300,998 threads.
View Active Threads


Who's Online
This forum has 151161 registered members. Please welcome our newest member, Geef.
280 Guest(s), 11 Registered Member(s) are currently online.  Details
Wdan, countess18, Tick41, Starlight*, Todd1963, DennisinNY, rockyfords, bdavis, NotQuiteAntonio, julymorning, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer